# SDR TIMA20131030011

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Aircraft time: 38,394 hours, 66,829 cycles
- Engine: Pwa PT6A27
- Engine time: 25,548 hours, 33,361 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING AN ILS APPROACH.  A MISSED APPROACH WAS EXECUTED.  WHEN POWER WAS ADVANCED TO COMMENCE THE MISSED APPROACH,  NR 2 ENGINE EXHIBITED HIGH ITT (1100 DEG C), TORQUE FLUCTUATED FROM 200 TO 1500 LBS. AND RPM FLUCTUATED FROM 0 TO 2200.  AFTER THE ACFT WAS AT A SAFE ALTITUDE THE NR 2 ENGINE WAS SHUTDOWN.  ONCE ESTABLISHED IN HOLDING A SUCCESSFUL AIRSTART WAS ACCOMPLISHED.  NR 2 ENGINE OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT.
